Armenian Journal of Mathematics

Categorical Abstract Algebraic Logic: Closure Operators on Classes of PoFunctors

George , Voutsadakis (2012) Categorical Abstract Algebraic Logic: Closure Operators on Classes of PoFunctors. Armenian Journal of Mathematics, 4 (1). pp. 1-24. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
350Kb

Abstract

Following work of Palasinska and Pigozzi on partially ordered varieties and quasi-varieties of universal algebras, the author recently introduced partially ordered systems (posystems) and partially ordered functors (pofunctors) to cover the case of the algebraic systems arising in categorical abstract algebraic logic. Analogs of the ordered homomorphism theorems of universal algebra were shown to hold in the context of pofunctors. In the present work, operators on classes of pofunctors are introduced and it is shown that classes of pofunctors are closed under the HSP and the SPPU operators, forming analogs of the well-known variety and quasi-variety operators, respectively, of universal algebra.

Item Type:Article
Subjects:03-xx Mathematical logic and foundations
06-xx Order, lattices, ordered algebraic structures
08-xx General algebraic systems
ID Code:448
Deposited By:Professor Anry Nersesyan
Deposited On:25 May 2012 11:56
Last Modified:14 Mar 2013 11:07

Repository Staff Only: item control page